# SDR WX0A2025070732484

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 39,539 hours, 27,026 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Contaminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL OBSERVED DECENDING BELOW 10'000' SMELLED BY CA AND FO / CLEANED APU AIR INTAKE & PLENUM IAW 49-16-00-100-005-A.  OPERATED APU & PACKS 1 & 2 - PRECONDITIONED BLEED SYSTEM.  OP CK GOOD.  NO ODORS DETECTED.   C/W THE LEVEL 2 TASK CARD A32X-21-000-002. C/W TC A32X-21-000-003. NO SMELL NOTED AT THIS TIME.
